UM

Browse/Search Results:  1-10 of 42 Help

Selected(0)Clear Items/Page:    Sort:
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite | View/Download:91/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
On determinant expansions for Hankel operators Journal article
arXiv, 2019
Authors:  Gordon Blower;  Yang Chen
Favorite | View/Download:11/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Orthogonal Polynomials  Special Functions  Wiener-hopf  Linear Systems  
Painleve transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite | View/Download:9/0 | TC[WOS]:6 TC[Scopus]:5 | Submit date:2019/01/17
asymptotics  Hankel determinants  ladder operators  orthogonal polynomials  Painleve transcendents  random matrices  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite | View/Download:11/0 | TC[WOS]:6 TC[Scopus]:5 | Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
The Hankel determinant associated with a singularly perturbed Laguerre unitary ensemble Journal article
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2019,Volume: 26,Issue: 1,Page: 24-53
Authors:  Lyu, Shulin;  Griffin, James;  Chen, Yang
Favorite | View/Download:12/0 | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/01/17
Hankel Determinant  Smallest Eigenvalue  Double Scaling  
The Riemann–Hilbert analysis to the Pollaczek–Jacobi type orthogonal polynomials Journal article
Studies in Applied Mathematics, 2019
Authors:  Min Chen;  Yang Chen;  En‐Gui Fan
Favorite | View/Download:6/0 | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/06/03
Asymptotic Analysis  Mathematical Physics  
The smallest eigenvalue of large Hankel matrices generated by a deformed Laguerre weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 9,Page: 3272-3288
Authors:  Mengkun Zhu;  Niall Emmart;  Yang Chen;  Charles Weems
Favorite | View/Download:13/0 | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/05/31
Asymptotics  Hankel Matrices  Random Matrix  Smallest Eigenvalue  Orthogonal Polynomials  
On properties of a deformed Freud weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2019,Volume: 8,Issue: 1
Authors:  Zhu, Mengkun;  Chen, Yang
Favorite | View/Download:12/0 | TC[WOS]:7 TC[Scopus]:6 | Submit date:2019/01/17
Deformed Freud weight  unitary random matrices  Hankel determinant  discrete and continuous Painleve equation  integrable systems  
Improved exponential stability criteria of time-delay systems via weighted integral inequalities Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 86,Page: 14-21
Authors:  Vong, SeakWeng;  Shi, Chenyang;  Liu, Dongdong
Favorite | View/Download:23/0 | TC[WOS]:5 TC[Scopus]:7 | Submit date:2018/10/30
Exponential estimates  Time-delay systems  Linear matrix inequalities  
Painlevé III′ and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
Nuclear Physics B, 2018,Volume: 936,Page: 169-188
Authors:  Min C.;  Lyu S.;  Chen Y.
Favorite | View/Download:9/0 | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/12